A general Lee-Yang theorem for one-component and multicomponent ferromagnets

Elliott Lieb, Alan D. Sokal

Research output: Contribution to journalArticle

76 Scopus citations

Abstract

We show that any measure on ℝn possessing the Lee-Yang property retains that property when multiplied by a ferromagnetic pair interaction. Newman's Lee-Yang theorem for one-component ferromagnets with general single-spin measure is an immediate consequence. We also prove an analogous result for two-component ferromagnets. For N-component ferromagnets (N ≧ 3), we prove a Lee-Yang theorem when the interaction is sufficiently anisotropic.

Original languageEnglish (US)
Pages (from-to)153-179
Number of pages27
JournalCommunications In Mathematical Physics
Volume80
Issue number2
DOIs
StatePublished - Jun 1 1981

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'A general Lee-Yang theorem for one-component and multicomponent ferromagnets'. Together they form a unique fingerprint.

  • Cite this